Algebraic invariants and generalized hirota derivatives

Athorne, C. (1999) Algebraic invariants and generalized hirota derivatives. Physics Letters A, 256(1), pp. 20-24. (doi: 10.1016/S0375-9601(99)00202-9)

Full text not currently available from Enlighten.


We show that the Hirota derivative has a natural interpretation as a partial intertwining operator in the representation theory of slŽ . 2,C which allows its use in the generation of algebraic invariants.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Athorne, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Physics Letters A
Publisher:Elsevier BV
ISSN (Online):1873-2429

University Staff: Request a correction | Enlighten Editors: Update this record